# SDR SWAA2024052073060

- Difficulty date: April 10, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS265 AT RT WING 2024-253357<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS265 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A6200 REV -; MEASURE OF CRACK IS: 1.700 IN TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23353111 DUE DATE 06-MAR-25;[02] JOB COMPLETED
